On the periodic solutions of the Michelson continuous and discontinuous piecewise linear differential system

Jaume Llibre, Regilene Oliveira, Camila Ap B. Rodrigues

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2016, SBMAC - Sociedade Brasileira de Matemática Aplicada e Computacional. Applying new results from the averaging theory for continuous and discontinuous differential systems, we study the periodic solutions of two distinct versions of the Michelson differential system: a Michelson continuous piecewise linear differential system and a Michelson discontinuous piecewise linear differential system. The tools here used can be applied to general nonsmooth differential systems.
Original languageEnglish
Pages (from-to)1550-1561
JournalComputational and Applied Mathematics
Volume37
Issue number2
DOIs
Publication statusPublished - 1 May 2018

Keywords

  • Averaging theory
  • Continuous piecewise linear differential systems
  • Discontinuous piecewise linear differential systems
  • Michelson system
  • Periodic solutions

Fingerprint

Dive into the research topics of 'On the periodic solutions of the Michelson continuous and discontinuous piecewise linear differential system'. Together they form a unique fingerprint.

Cite this